# SDR IPXA2023112096073

- Difficulty date: November 3, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,207 hours, 19,712 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NA
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: EXISTING REPAIR FOUND STA 1480 RH. ACCOMPLISH REPAIR PER EO-88640-REQ1 AND EA 757-5360-27-A3421 REV. -, VERIFIED. REVIEWED
